# SDR UPS02438493

- Difficulty date: May 15, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 980 LT FWD UPPER DRAG SPLICE FITTING.  FOUND HORIZONTAL FLANGE MOST FWD HOLE CRACKED RUNNING I/B APPROX .0625 INCH LONG STR L38 TO L38.  BS 980 LT FWD UPPER DRAG SPLICE FITTING REPLACED AS PER SRM 51-10-01 PG 8.
